# SDR CALA2017013000211

- Difficulty date: January 30, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 59,043 hours, 19,069 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD EMERGENCY FLASHLIGHT INOP. REMOVED AND REPLACED LT FWD EMERGENCY FLASHLIGHT BATTERY IAW CMM 25-60-02. OPS CHECK GOOD IAW AMM 25-64-00.
